Article info

Download PDFPDF
High-dose methotrexate-induced fulminant hepatic failure and pancytopenia in an acute lymphoblastic leukaemia paediatric patient

Authors

  1. Correspondence to Manjusha Sajith, Clinical Pharmacy, Bharati Vidyapeeth Deemed University Poona College of Pharmacy, Pune 411038, India; manjusaji1{at}yahoo.com
View Full Text

Citation

Sajith M, Pawar A, Bafna V, et al
High-dose methotrexate-induced fulminant hepatic failure and pancytopenia in an acute lymphoblastic leukaemia paediatric patient

Publication history

  • Received March 25, 2019
  • Revised April 24, 2019
  • Accepted April 30, 2019
  • First published May 29, 2019.
Online issue publication 
April 23, 2020

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.